MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES S/M ALEXIS ORTHO PROTECTOR; KGW

APPLIED MEDICAL RESOURCES S/M ALEXIS ORTHO PROTECTOR; KGW
Model Number HR004
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow-up report will be sent once the results have been analyzed.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Direct anterior hip- "alexis ortho material was minimally torn throughout the procedure with a shredded effect versus a straight edge tear.Multiple use of the tools, particularly the rasper appeared to contribute to the material being ripped.Multiple metal retractors were being used at the time, however, it appeared the tearing effect was created by continual use of multiple instruments used.Doctor was still happy with performance of alexis ortho in relation to protecting the skin." type of intervention: removal of all material from patient.Patient status: normal.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
S/M ALEXIS ORTHO PROTECTOR
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5965116
Report Number2027111-2016-00641
Device Sequence Number16318032
Product Code KGW
UDI-Device Identifier00607915123185
UDI-Public(01)00607915123185(17)181022(30)01(10)1258039
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K100120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/22/2018
Device Model NumberHR004
Device Catalogue Number101428801
Device Lot Number1258039
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/20/2016
Supplement Report FDA Received Date03/30/2017
Patient Sequence Number1